# SDR SWAA2022022238169

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT OF CARGO DOOR CUTOUT SIDE PLATE IS CORRODED ON BACKSIDE AS MARKED / REPLACED SIDE PLATE @ AFT CARGO COMPT. AFT CARGO DOOR CUTOUT P/N: 453A2611-2 ATAG: A85826 NO ALLOWABLE LIMITS FOUND FOR CORROSION DAMAGE TO ORIGINAL PART PART REPLACE ON SHELF.
